# SDR WX0A2015113000018

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 33,140 hours, 23,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 10389
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOPERATIVE.  REPLACED MEGAPHONE AS REQUIRED.
